# SDR ARWA980419

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND RIGHT HAND LONGERON 24 HAS A CRACK.  REMOVED DAMAGED LONGERON.  LOCATED, DRILLED AND INSTALLED NEW LONGERON 24 IN ACCORDANCE WITH DOUGLAS AIRCRAFT COMPANY, DRAWING NR 5753508 AND SRM 51-1-24, 51-1-20D AND 51-3-0.  WORK ACCOMPLISHED UNDER ARROW AIR FORM M3A, WORK ORDER 970101, ITEM NR 2191, CONTROL NR 5809.
